Follow
Inbo Sim
Inbo Sim
Professor of Mathematics, University of Ulsan
Verified email at ulsan.ac.kr
Title
Cited by
Cited by
Year
Global bifurcation phenomena for singular one-dimensional p-Laplacian
YH Lee, I Sim
Journal of Differential Equations 229 (1), 229-256, 2006
542006
Existence results of sign-changing solutions for singular one-dimensional p-Laplacian problems
YH Lee, I Sim
Nonlinear Analysis: Theory, Methods & Applications 68 (5), 1195-1209, 2008
322008
One-dimensional p-Laplacian with a strong singular indefinite weight, I. Eigenvalue
R Kajikiya, YH Lee, I Sim
Journal of Differential Equations 244 (8), 1985-2019, 2008
312008
A-priori bounds and existence for solutions of weighted elliptic equations with a convection term
K Ho, I Sim
Advances in Nonlinear Analysis 6 (4), 427-445, 2017
272017
On degenerate p (x)-Laplace equations involving critical growth with two parameters
K Ho, I Sim
Nonlinear Analysis 132, 95-114, 2016
262016
Three positive solutions for one-dimensional p-Laplacian problem with sign-changing weight
I Sim, S Tanaka
Applied Mathematics Letters 49, 42-50, 2015
262015
Lyapunov inequalities for one-dimensional-Laplacian problems with a singular weight function
I Sim, YH Lee
Journal of Inequalities and Applications 2010, 1-9, 2009
222009
Bifurcation problems associated with generalized Laplacians
K Schmitt, I Sim
Advances in Differential Equations 9 (7-8), 797-828, 2004
212004
Existence and some properties of solutions for degenerate elliptic equations with exponent variable
K Ho, I Sim
Nonlinear Analysis: Theory, Methods & Applications 98, 146-164, 2014
202014
A uniqueness result for a semipositone p-Laplacian problem on the exterior of a ball
R Shivaji, I Sim, B Son
Journal of Mathematical Analysis and Applications 445 (1), 459-475, 2017
192017
EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR DEGENERATE -LAPLACE EQUATIONS INVOLVING CONCAVE-CONVEX TYPE …
K Ho, I Sim
Taiwanese Journal of Mathematics 19 (5), 1469-1493, 2015
192015
A note on fractional $${\varvec {p}} $$ p-Laplacian problems with singular weights
K Ho, K Perera, I Sim, M Squassina
Journal of Fixed Point Theory and Applications 19 (1), 157-173, 2017
172017
Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents
I Sim, YH Kim
Conference Publications 2013 (special), 695, 2013
172013
Existence of positive radial solutions for a superlinear semipositone p-Laplacian problem on the exterior of a ball
Q Morris, R Shivaji, I Sim
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (2 …, 2018
152018
Bifurcation of sign-changing solutions for one-dimensional p-Laplacian with a strong singular weight; p-sublinear at∞
R Kajikiya, YH Lee, I Sim
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1235-1249, 2009
142009
Corrigendum to “Existence and some properties of solutions for degenerate elliptic equations with exponent variable”[Nonlinear Anal. 98 (2014) 146–164]
K Ho, I Sim
Nonlinear Analysis 128, 423-426, 2015
122015
Existence results for degenerate p (x)-Laplace equations with Leray-Lions type operators
K Ho, I Sim
Science China Mathematics 60 (1), 133-146, 2017
112017
A new solution operator of one-dimensional-Laplacian with a sign-changing weight and its application
I Sim, YH Lee
Abstract and Applied Analysis 2012, 2012
102012
Bifurcation of nodal radial solutions for a prescribed mean curvature problem on an exterior domain
R Yang, YH Lee, I Sim
Journal of Differential Equations 268 (8), 4464-4490, 2020
82020
Bifurcation of sign-changing solutions for one-dimensional p-Laplacian with a strong singular weight: p-superlinear at∞
R Kajikiya, YH Lee, I Sim
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 5833-5843, 2011
82011
The system can't perform the operation now. Try again later.
Articles 1–20